# SDR JGVR20251118001

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 15,602 hours, 10,501 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE OUTER SKIN OF THE EMERGENCY EXIT DOOR IN THE LOWER AFT CORNER, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
